Alert archive / Maine / Small Craft Advisories in 2021
Small Craft Advisory 67, NWS Gray, ME
NWS Gray, ME issued this small craft advisory at Oct 31, 2021, 3:12 AM EDT. It was in force for 5 hr.
The area
The counties it named.
The facts
- Issued
- Oct 31, 2021, 3:12 AM EDT (07:12 UTC)
- Expired
- Oct 31, 2021, 8:21 AM EDT
- In force
- 5 hr
- Issued by
- NWS Gray, ME
The text
As transmitted.
297 WHUS71 KGYX 310712 MWWGYX URGENT - MARINE WEATHER MESSAGE National Weather Service Gray ME 312 AM EDT Sun Oct 31 2021 ANZ154-312115- /O.CAN.KGYX.GL.W.0028.000000T0000Z-211031T1200Z/ /O.NEW.KGYX.SC.Y.0067.211031T0712Z-211101T2000Z/ Coastal Waters from Cape Elizabeth, ME to Merrimack River, MA out 25 NM- 312 AM EDT Sun Oct 31 2021 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 4 PM EDT MONDAY... ...GALE WARNING IS CANCELLED... * WHAT...Southwest winds 10 to 20 kt with gusts up to 30 kt and seas 9 to 14 ft today. Winds become westerly on Monday and gust to 30 KT. * WHERE...Coastal Waters from Cape Elizabeth, ME to Merrimack River, MA out 25 NM. * WHEN...Until 4 PM EDT Monday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ ANZ150>153-311200- /O.CON.KGYX.GL.W.0028.000000T0000Z-211031T1200Z/ Coastal Waters from Stonington, ME to Port Clyde, ME out 25 NM- Penobscot Bay- Coastal Waters from Port Clyde, ME to Cape Elizabeth, ME out 25 NM-Casco Bay- 312 AM EDT Sun Oct 31 2021 ...GALE WARNING REMAINS IN EFFECT UNTIL 8 AM EDT THIS MORNING... * WHAT...Southeast winds 20 to 30 kt with gusts up to 40 kt and seas 10 to 15 ft. * WHERE...Casco Bay, Coastal Waters from Port Clyde, ME to Cape Elizabeth, ME out 25 NM, Penobscot Bay and Coastal Waters from Stonington, ME to Port Clyde, ME out 25 NM. * WHEN...Until 8 AM EDT this morning. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$
3 follow-up statements
113 WHUS71 KGYX 311047 MWWGYX URGENT - MARINE WEATHER MESSAGE National Weather Service Gray ME 647 AM EDT Sun Oct 31 2021 ANZ152-010100- /O.CAN.KGYX.GL.W.0028.000000T0000Z-211031T1200Z/ /O.EXA.KGYX.SC.Y.0067.000000T0000Z-211101T2000Z/ Coastal Waters from Port Clyde, ME to Cape Elizabeth, ME out 25 NM- 647 AM EDT Sun Oct 31 2021 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 4 PM EDT MONDAY... ...GALE WARNING IS CANCELLED... * WHAT...Southwest winds 15 to 25 kt and seas 10 to 15 ft. * WHERE...Coastal Waters from Port Clyde, ME to Cape Elizabeth, ME out 25 NM. * WHEN...Until 4 PM EDT Monday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ ANZ153-010100- /O.CAN.KGYX.GL.W.0028.000000T0000Z-211031T1200Z/ /O.EXB.KGYX.SC.Y.0067.000000T0000Z-211101T1200Z/ Casco Bay- 647 AM EDT Sun Oct 31 2021 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 8 AM EDT MONDAY... ...GALE WARNING IS CANCELLED... * WHAT...Southwest winds 10 to 15 kt with gusts up to 25 kt and seas 7 to 12 ft. * WHERE...Casco Bay. * WHEN...Until 8 AM EDT Monday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ ANZ150-151-311200- /O.CON.KGYX.GL.W.0028.000000T0000Z-211031T1200Z/ Coastal Waters from Stonington, ME to Port Clyde, ME out 25 NM- Penobscot Bay- 647 AM EDT Sun Oct 31 2021 ...GALE WARNING REMAINS IN EFFECT UNTIL 8 AM EDT THIS MORNING... * WHAT...Southeast winds 25 to 30 kt with gusts up to 40 kt and seas 9 to 14 ft. * WHERE...Penobscot Bay and Coastal Waters from Stonington, ME to Port Clyde, ME out 25 NM. * WHEN...Until 8 AM EDT this morning. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ ANZ154-010100- /O.CON.KGYX.SC.Y.0067.000000T0000Z-211101T2000Z/ Coastal Waters from Cape Elizabeth, ME to Merrimack River, MA out 25 NM- 647 AM EDT Sun Oct 31 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EDT MONDAY... * WHAT...Southwest winds 10 to 20 kt with gusts up to 30 kt and seas 9 to 14 ft. * WHERE...Coastal Waters from Cape Elizabeth, ME to Merrimack River, MA out 25 NM. * WHEN...Until 4 PM EDT Monday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
613 WHUS71 KGYX 311200 MWWGYX URGENT - MARINE WEATHER MESSAGE National Weather Service Gray ME 800 AM EDT Sun Oct 31 2021 ANZ150-151-311400- /O.EXP.KGYX.GL.W.0028.000000T0000Z-211031T1200Z/ /O.NEW.KGYX.GL.W.0029.211031T1200Z-211031T1400Z/ Coastal Waters from Stonington, ME to Port Clyde, ME out 25 NM- Penobscot Bay- 800 AM EDT Sun Oct 31 2021 ...GALE WARNING IN EFFECT UNTIL 10 AM EDT THIS MORNING... * WHAT...Southeast winds 20 to 25 kt with gusts up to 40 kt and seas 9 to 14 ft. * WHERE...Coastal Waters from Stonington, ME to Port Clyde, ME out 25 NM and Penobscot Bay. * WHEN...Until 10 AM EDT this morning. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ ANZ152-154-010200- /O.CON.KGYX.SC.Y.0067.000000T0000Z-211101T2000Z/ Coastal Waters from Port Clyde, ME to Cape Elizabeth, ME out 25 NM- Coastal Waters from Cape Elizabeth, ME to Merrimack River, MA out 25 NM- 800 AM EDT Sun Oct 31 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EDT MONDAY... * WHAT...Southwest winds 10 to 20 kt with gusts up to 30 kt and seas 9 to 14 ft. * WHERE...Coastal Waters from Port Clyde, ME to Cape Elizabeth, ME out 25 NM and Coastal Waters from Cape Elizabeth, ME to Merrimack River, MA out 25 NM. * WHEN...Until 4 PM EDT Monday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ ANZ153-010200- /O.CON.KGYX.SC.Y.0067.000000T0000Z-211101T1200Z/ Casco Bay- 800 AM EDT Sun Oct 31 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT MONDAY... * WHAT...Seas 7 to 12 ft. * WHERE...Casco Bay. * WHEN...Until 8 AM EDT Monday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
129 WHUS71 KGYX 311221 MWWGYX URGENT - MARINE WEATHER MESSAGE National Weather Service Gray ME 821 AM EDT Sun Oct 31 2021 ANZ153-010230- /O.UPG.KGYX.SC.Y.0067.000000T0000Z-211101T1200Z/ /O.EXB.KGYX.GL.W.0029.000000T0000Z-211031T1600Z/ Casco Bay- 821 AM EDT Sun Oct 31 2021 ...GALE WARNING IN EFFECT UNTIL NOON EDT TODAY... * WHAT...Seas 7 to 12 ft and southwest winds gusting to 35 to 40 knots. * WHERE...Casco Bay. * WHEN...Until noon EDT today. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ ANZ152-154-010230- /O.UPG.KGYX.SC.Y.0067.000000T0000Z-211101T2000Z/ /O.EXB.KGYX.GL.W.0029.000000T0000Z-211031T1600Z/ Coastal Waters from Port Clyde, ME to Cape Elizabeth, ME out 25 NM- Coastal Waters from Cape Elizabeth, ME to Merrimack River, MA out 25 NM- 821 AM EDT Sun Oct 31 2021 ...GALE WARNING IN EFFECT UNTIL NOON EDT TODAY... * WHAT...Southwest winds 15 to 20 kt with gusts up to 45 kt and seas 9 to 14 ft. * WHERE...Coastal Waters from Port Clyde, ME to Cape Elizabeth, ME out 25 NM and Coastal Waters from Cape Elizabeth, ME to Merrimack River, MA out 25 NM. * WHEN...Until noon EDT today. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ ANZ150-151-311600- /O.EXT.KGYX.GL.W.0029.000000T0000Z-211031T1600Z/ Coastal Waters from Stonington, ME to Port Clyde, ME out 25 NM- Penobscot Bay- 821 AM EDT Sun Oct 31 2021 ...GALE WARNING NOW IN EFFECT UNTIL NOON EDT TODAY... * WHAT...South winds 15 to 25 kt with gusts up to 45 kt and seas 9 to 14 ft. * WHERE...Penobscot Bay and Coastal Waters from Stonington, ME to Port Clyde, ME out 25 NM. * WHEN...Until noon EDT today. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Gray, ME wrote its last area forecast discussion before this small craft advisory went out at Oct 30, 10:43 PM EDT, 4 hours 29 minutes earlier.
Area forecast discussion, Oct 30, 10:43 PM EDT, 4 hours 29 minutes before
Area Forecast Discussion
National Weather Service Gray ME
1043 PM EDT Sat Oct 30 2021
.SYNOPSIS...
A large upper level low pressure system will track northward
through the eastern US this weekend. An onshore easterly wind
will keep clouds and rain in the forecast through tonight,
becoming heavy at times overnight as low pressure moves through
the area. Winds will also increase along the coast as the low
arrives tonight, with some strong gusts likely along the Maine
MidCoast. As the low pulls away on Sunday the rain will come to
an end and mild temperatures will remain in its wake through
Monday. Cooler air will then filter into the area mid to late in
the week. A weak disturbance will likely pass through the area
on Wednesday bringing a few rain or snow showers. A more
significant coastal storm is possible late in the week and early
next weekend.
&&
.NEAR TERM /TONIGHT/...
1045 PM Update... Refreshed the forecast with overall very minor
changes ultimately made. At this hour, around 1-2 inches of rain
have fallen over portions of southeast NH and southwest ME with
scattered reports of ponding and poor-drainage, nuisance-type
flooding. A Flood Advisory was issued as a result. Looking to
regional radar... another slug of rain is currently sitting just
outside of our marine zones and is taking aim at our coast. This
will lay another 1-2 inches of rain down, especially when a
convective component closer to the 40/70 benchmark catches up
with it... the latter perhaps producing localized 5 inch
amounts. The bullseye is still expected to reside somewhere in
the Saco Valley toward the Sebago Region... which is tough to
flood, but not impossible.
745 PM Update... Very little change to the inherited forecast
for this update except for a quick spruce up of temperature
trends through tonight and tomorrow morning. Otherwise, am
carefully tracking rainfall totals over southern NH and
southwest ME with heavier rounds tracking northward into the
area, picking up in intensity as frontogenetic forcing ramps up.
So far rainfall totals for the past few hours are only around
0.25-0.5" but that will jump in the coming hours especially if
we get some convection going (no pulses on regional ENTLN plots
at the moment).
Previously...
Forecast philosophy with respect to rain and wind hasn't
changed much today as compact and amplifying short wave trough
moves northward up the coast tonight. This short wave trough
will aid in setting strong kinematics into motion this evening,
with a strong southeasterly low level jet expected to nose into
the forecast area bringing along with it PWATS AOA 1.5 inches.
Low level convergence on the coastal plain is expected to
enhance rainfall rates, with a total of 2 to 4 inches expected
with locally higher amounts possible. A few embedded
thunderstorms will be possible overnight as well as heavy rain
bands move northward.
A couple of changes to the forecast have been made. Have added
the foothills of ME and NH into the flash flood watch as
upsloping winds should enhance precipitation rates there. Have
also added a portion of southern NH to the watch. Lower
confidence exists on this portion of the watch. However, over
the last 12 hours or so, several pieces of guidance have
indicated the potential for another convergence zone to set up
in a S-N fashion across Hillsborough, Merrimack, and southern
Grafton Counties. Those pieces of guidance that have been most
consistent with the feature have enhanced rainfall totals in
this area, with up to 3 inches possible. With flash flood
guidance around or a little higher that 2 inches in 3 hours and
6 hour guidance between 2.5 and 3 inches, we think there is a
chance for flash flooding there. But again, a bit lower
confidence at this time.
Another change to headlines was to issue a wind advisory for the
Midcoast of ME tonight for southeasterly wind gusts up to 50
MPH. Held off on issuing a wind advisory father south along the
ME coast as mixing will not be as efficient and the strength of
the low level jet will not be quite as strong as expected
farther north along the Midcoast. However, trends will have to
be watched, especially if thunderstorms develop and bring
stronger winds down for a short period of time.
&&
.SHORT TERM /6 AM SUNDAY MORNING THROUGH SUNDAY NIGHT/...
The system will quickly move out Sunday morning allowing for
much improvement in the weather with rain ending in the morning
(even pre-dawn southern zones). Showers will likely continue in
our mountain zones during the day, but downwind of the Whites
and across southern NH, breaks of sun will be likely with highs
in the 60s.
&&
.LONG TERM /MONDAY THROUGH SATURDAY/...
Low pressure will continue moving northward and away from New
England Sunday night. A weak trough rotating around the system will
depart with the system late Sunday evening, bringing any
lingering showers with it. The cold front associated with the
system will progress through the region Monday morning, bringing
cold air advection during the daytime on Monday. Temps will
likely still manage to jump to near 60 along the coast by
midday, before the loss of daytime heating allows temps to fall
quickly during the late afternoon. Breezy conditions are likely
across northern areas during the day on Monday with gusts around
30-35 mph, and up to 25 mph elsewhere. A few
upslope/instability showers can't be ruled out across the higher
terrain on Monday either, with drier conditions elsewhere.
As a large scale trough gradually presses southward across the
Northeast, temperatures will continue to gradually cool through mid
to late next week. The jet stream will gradually press south with
the trough, but will likely only make it as far south as Southern
New England by Wednesday. With this, weak disturbances will transit
along the jet stream during the week. The most robust of these
disturbances, in a relative sense, will likely pass through the area
on Wednesday, bringing the chance for some scattered rain or snow
showers.
Otherwise, the pattern appears mainly cool and quiet next week under
the presence of the trough. This may begin to change by late in the
week and next weekend with most of the major global models indicting
a coastal storm trying to form somewhere along the Eastern Seaboard
during this timeframe. There remains low confidence during this time
period with disagreement amongst the models on strength,
timing, and location of the system, so this point all that can
really be said is that it bares watching. One reason to monitor
closely is that by late next week monthly astronomical tides
will already be near flood stage, so even a weak system could
bring some coastal issues.
&&
.AVIATION /03Z SUNDAY THROUGH THURSDAY/...
Short Term...IFR conditions are expected overnight as heavy rain
develops. A few thunderstorms will be possible as well. A
southeasterly low level jet will develop and likely be the
cause of LLWS overnight. SFC gusts on the immediate coast may
reach 40 kt. Much improvement is foreseen on Sunday, especially
in the afternoon as low pressure moves away.
Long Term...
Westerly winds will gust to around 30kts at times across northern
terminals Monday afternoon, but otherwise mainly VFR conditions are
expected. Some scattered rain and snow showers are possible on
Wednesday, mainly across northern terminals.
&&
.MARINE...
Short Term...Gale warning continues to for all waters as
strengthening low pressure moves up the Maine coast tonight.
Improving conditions are foreseen during the day Sunday but SCA
conditions are still expected.
Long Term...
SCA conditions will likely linger into early Monday afternoon with
southwest to westerly flow. Conditions will ease later Monday
afternoon, with generally light conditions expected through late in
the week as a ridge of high pressure builds across the waters.
&&
.HYDROLOGY...
1045 PM Update...Little change in thinking to the going forecast
other than to fine tune some areas of heavier precipitation,
which are still anticipated to be in the Saco River valley (and
surrounding basins), extending along the coastal plain as
strong onshore flow rolls over the coastal front. A secondary
maxima can be expected in the SE- facing upslope regions.
Latest river forecasts push multiple forecast points to action
stage, including along the Presumpscot... Saco (Conway)...
and a few Merrimack tributaries (Warner, Piscataquog, Pemi). The
Suncook at North Chichester is now forecast to reach minor flood
stage Sunday night.
Previously...The heaviest rainfall rates are expected late this
evening and overnight, especially in areas where thunderstorms
can enhance the amounts. This will be the period of greatest
risk for flash flooding, with clogged storm drains and urban
areas likely seeing the greatest threat. Will also have to watch
a few southern NH rivers (especially the Suncook) later Sunday
if QPF forecast verifies with 2-3" possible in this area.
&&
.GYX WATCHES/WARNINGS/ADVISORIES...
ME...Flash Flood Watch through Sunday morning for MEZ012-013-
018>021-023>026-033.
Wind Advisory until 8 AM EDT Sunday for MEZ025>028.
NH...Flash Flood Watch through Sunday morning for NHZ004>006-
008>010-012>015.
MARINE...Gale Warning until 8 AM EDT Sunday for ANZ150>154.
&&
UPDATE...Casey
NEAR/SHORT TERM...Ekster
LONG TERM...ClairHazardous weather outlook, Oct 30, 4:01 PM EDT, 11 hours 11 minutes before
Hazardous Weather Outlook National Weather Service Gray ME 401 PM EDT Sat Oct 30 2021 MEZ007>009-NHZ001>003-007-011-312015- Northern Oxford-Northern Franklin-Central Somerset-Northern Coos- Southern Coos-Northern Grafton-Sullivan-Cheshire- 401 PM EDT Sat Oct 30 2021 This Hazardous Weather Outlook is for west central Maine, western Maine, central New Hampshire, northern New Hampshire and southern New Hampshire. .DAY ONE...This afternoon and tonight. Hazardous weather is not expected at this time. .DAYS TWO THROUGH SEVEN...Sunday through Friday. Hazardous weather is not expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. ANZ150>154-312015- Coastal Waters from Stonington, ME to Port Clyde, ME out 25 NM- Penobscot Bay- Coastal Waters from Port Clyde, ME to Cape Elizabeth, ME out 25 NM- Casco Bay- Coastal Waters from Cape Elizabeth, ME to Merrimack River, MA out 25 NM- 401 PM EDT Sat Oct 30 2021 ...GALE WARNING IN EFFECT UNTIL 8 AM EDT SUNDAY... This Hazardous Weather Outlook is for Atlantic coastal waters. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Gale Warning. .DAYS TWO THROUGH SEVEN...Sunday through Friday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Gale Warning. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. MEZ012-013-018>021-033-NHZ004>006-008>010-012-013-015-312015- Southern Oxford-Southern Franklin-Interior York- Central Interior Cumberland-Androscoggin-Kennebec- Interior Cumberland Highlands-Northern Carroll-Southern Grafton- Southern Carroll-Merrimack-Belknap-Strafford-Eastern Hillsborough- Interior Rockingham-Western And Central Hillsborough- 401 PM EDT Sat Oct 30 2021 ...FLASH FLOOD WATCH IN EFFECT FROM 8 PM EDT THIS EVENING THROUGH SUNDAY MORNING... This Hazardous Weather Outlook is for Maine, south central Maine, southwest Maine, western Maine, New Hampshire, central New Hampshire, northern New Hampshire and southern New Hampshire. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flash Flood Watch. .DAYS TWO THROUGH SEVEN...Sunday through Friday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flash Flood Watch. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. MEZ014-022-312015- Southern Somerset-Interior Waldo- 401 PM EDT Sat Oct 30 2021 This Hazardous Weather Outlook is for south central Maine. .DAY ONE...This afternoon and tonight. Hazardous weather is not expected at this time. .DAYS TWO THROUGH SEVEN...Sunday through Friday. Hazardous weather is not expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. MEZ027-028-312015- Knox-Coastal Waldo- 401 PM EDT Sat Oct 30 2021 ...WIND ADVISORY IN EFFECT FROM 11 PM THIS EVENING TO 8 AM EDT SUNDAY... This Hazardous Weather Outlook is for south central Maine. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Wind Advisory. .DAYS TWO THROUGH SEVEN...Sunday through Friday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Wind Advisory. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. MEZ025-026-312015- Sagadahoc-Lincoln- 401 PM EDT Sat Oct 30 2021 ...FLASH FLOOD WATCH IN EFFECT FROM 8 PM EDT THIS EVENING THROUGH SUNDAY MORNING... ...WIND ADVISORY IN EFFECT FROM 11 PM THIS EVENING TO 8 AM EDT SUNDAY... This Hazardous Weather Outlook is for south central Maine. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flash Flood Watch. Wind Advisory. .DAYS TWO THROUGH SEVEN...Sunday through Friday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flash Flood Watch. Wind Advisory. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. MEZ023-024-NHZ014-312015- Coastal York-Coastal Cumberland-Coastal Rockingham- 401 PM EDT Sat Oct 30 2021 ...FLASH FLOOD WATCH IN EFFECT FROM 8 PM EDT THIS EVENING THROUGH SUNDAY MORNING... This Hazardous Weather Outlook is for southwest Maine and southern New Hampshire. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flash Flood Watch. Wind gusts up to 40 mph are possible overnight tonight. .DAYS TWO THROUGH SEVEN...Sunday through Friday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flash Flood Watch. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
In the hours before
Local storm report, Oct 31, 2:30 AM EDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAY ME
230 AM EDT SUN OCT 31 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0159 AM FLOOD PORTLAND 43.66N 70.26W
10/31/2021 CUMBERLAND ME PUBLIC
FLOODING ACROSS THE ROAD AT THE INTERSECTION
OF WASHINGTON AND ALLEN AVENUES.
&&
JCThe office that day
Everything else NWS Gray, ME issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 30, 10:12 PM EDT | Areal Flood Advisory | GYX | Androscoggin, Cumberland, Lincoln, Oxford, Sagadahoc, York | 6 hr |
| Oct 31, 12:30 AM EDT | Flash Flood Warning | GYX | Cumberland, York | 3 hr |
| Oct 31, 3:04 AM EDT | Areal Flood Advisory | GYX | Androscoggin, Cumberland, Kennebec, Knox, Lincoln, Sagadahoc and 1 more | 5 hr |
| Oct 31, 4:02 AM EDT | Areal Flood Warning | GYX | Androscoggin, Cumberland, Oxford, York | 8 hr |
| Oct 31, 4:25 AM EDT | Areal Flood Warning | GYX | Androscoggin, Cumberland, Kennebec, Knox, Lincoln, Sagadahoc and 1 more | 8 hr |
| Oct 31, 4:44 AM EDT | Areal Flood Warning | GYX | Androscoggin, Cumberland, Lincoln, Sagadahoc | 7 hr |
| Oct 31, 5:03 AM EDT | River Flood Warning | GYX | Cumberland | 10 hr |
| Oct 31, 8:00 AM EDT | Gale Warning | GYX | 4 hr | |
| Oct 31, 8:05 AM EDT | Wind Advisory | GYX | Knox, Lincoln, Sagadahoc, Waldo | 3 hr |
| Oct 31, 12:18 PM EDT | Small Craft Advisory | GYX | 34 hr | |
| Oct 31, 9:34 AM EDT | River Flood Warning | GYX | Carroll | 12 hr |
| Oct 31, 12:11 PM EDT | River Flood Warning | GYX | Grafton | 3 hr |
Nearby
Small Craft Advisories in Maine, 2021Every small craft advisory in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.